Vol. 15, No. 1, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15, 1 issue

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
Milnor invariants of sorting networks

Maxim Arnold and Christian Kondor

Vol. 15 (2022), No. 1, 39–54

We investigate Milnor invariants of various braids arising from the signed sorting networks.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

Milnor invariants, sorting networks, permutahedron
Mathematical Subject Classification 2010
Primary: 05E15, 20F36, 68P10
Received: 7 July 2019
Revised: 12 July 2021
Accepted: 30 July 2021
Published: 14 March 2022

Communicated by Kenneth S. Berenhaut
Maxim Arnold
Department of Mathematical Sciences
The University of Texas at Dallas
Richardson, TX
United States
Christian Kondor
Department of Mathematical Sciences
The University of Texas at Dallas
Richardson, TX
United States